# SDR UALA2012013000587

- Difficulty date: January 30, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 66,291 hours, 9,445 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771122
- Part serial: 565
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK RELEASE MECHANISM FUSE IS NOT INSTALLED.  REMOVED THE SLIDE ON THE R1 DOOR.  INSTALLED THE NEW SLIDE ON THE R1 DOOR REF AMM 25-66-01 P401.  ACP RII INSPECTION PER ALL CRITICAL STEPS IN GMM 09-25-05.
